I caught Clostridium Difficile Colitis (cdiff), after antibiotics and fecal transplant I have pain, nausea and vomiting?
I am a 37 year old women who was diagnosed with Crohn’s in 2008, I have been in “remission” for 5 years. After the birth of my son last December I caught cdiff and after 3 rounds of antibiotics I got a fecal transplant on October 11th. My cdiff has not returned, however I have been having a wide array of new symptoms since the transplant. Everything I eat causes extreme pain in my upper abdomen, extremely watery diarrhea 6+ times a day, constant nausea and vomiting. The nausea has gotten so bad that for the last 4 days I have been unable to keep food down and am only able to take small sips of water. I have lost 10 lbs in the past 7 days, 5 of those over the past 4 days. I have been to the er 3 times, I had a endoscopy and flex sigmoidoscopy on Tuesday and all pathologies came back normal. The only thing that came up is the z line is irregular. All of my labs have looked good as well. I get remicade infused every 8 weeks, I take zofran, phenergan, Prevacid, scopolamine patch, and Benadryl. My question is what do I do? Do I go to the er? I’m miserable, week, tired, I can’t take care of my kid and school has become impossible. Im nervous for the er, as they tend to no really believe me, and only focus on my Crohn’s, despit knowing it is in remission. Thank you in advance for any advise.
In my opinion irregular z line indicate Gastroesophageal Reflux Disease (GERD) also
remicade can explain the abdominal pain , zofran, Prevacid and Benadryl can explain the diarrhoea
Hope i could help more
For me ..your symptoms are indicating IBS adding to crohn’s disease ..prevacid can cause diarrhea and z line irregularity is a clear sign of GERD.
A gluten free diet.
Low fat foods
Increase water intake.
Sleep trunk elevated .
Have you been tested for h.pylori?
these signs are indicative of a long standing IBS.
prevacid and other drugs can cause loose motions and diarrhoea.
take prebiotic tablets atleast twice a daty for 1 month
this will maintain good bacterial flora inside your gut.
yoga and meditation will be helpful.
FROM THE ABOVE HISTORY,CHANCES OF GERD APPEAR TO BE MORE.
AN GASTROINTESTINAL ENDOSCOPY WILL BE HELPFUL.
DRUGS THAT YOU ARE TAKING APPEAR TO BE CAUSING DIARRHOEA.
TRY AND REDUCE THE DOSAGE,
z line irregularity indicates GERD. possibility of hiatus hernia should be kept in mind.
gluten and fat rich diet should be avoided.
prevacid mostly is resulting in diarrhoea.
take more of skimmed milk.